# SDR UPS99229680

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5520 · Elevator Structure
- Part: Stiffener
- Part number: 69191441
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI RT ELEVATOR T/E DOUBLER (STIFFENER) AT TAB ROD CUTOUT IS CRACKED.  REMOVED AND REPLACED DOUBLER (STIFFENER) IAW SRM 51-30-2.
